Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 44, Number 1  


Computational aspects of the use of Malyshev's formula
Kh. D. Ikramov, A. M. Nazari
3
Continuous methods of stable approximation of solutions to non-linear equations in Hilbert space based on a regularized Gauss–Newton scheme
M. Yu. Kokurin
8
Error estimation for symmetric velocity profiles reconstructed from multi-path flow measurements
N. N. Nikolaeva, M. N. Rychagov, V. N. Titarenko, A. G. Yagola
18
Probability models, integral equations, and weighted Monte Carlo methods
G. A. Mikhailov
30
Optimal control of the process of the crystallization of a substance
A. F. Albu, V. I. Zubov
38
Mixed complementary problems: regularity, estimates of the distance to the solution, and Newton's Methods
A. N. Daryina, A. F. Izmailov, M. V. Solodov
51
Dynamic programming algorithms for analysis of non-stationary signals
A. O. Kostin, O. V. Krasotkina, M. V. Markov, V. V. Mottl', I. B. Muchnik
70
Classes of multi-modal functions that allow the search for global extremum by the Fibonacci method
V. P. Tarasova
87
Construction of a theory of cooperative games without using a characteristic function
È. R. Smol'yakov
93
A method for solving a nonlinear nonself-adjoint spectral problem for some systems of linear ordinary differential equations
A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno
104
Estimates of local and global errors of the Störmer method for systems of equations
A. F. Philippov, N. D. Zolotarëva
111
Construction of approximate solutions to initial value problems with a parameter based on Padé approximations and asymptotic expansions
N. P. Belyaeva, M. G. Dmitriev
123
Electromagnetic fields of dipole sources in stratified media
V. N. Mazalov, S. I. Smagin
136
Asymptotic of a solution to the initial-boundary value problem for a generalized Burger's equation
V. A. Tupchiev
152
Splitting finite difference schemes for Euler equations based on quasi-gas dynamics equations
I. A. Graur
166
On propagation of disturbances produced by a wave traveling over an inclined bottom in a rotating stratified fluid
L. V. Perova
179
On minimization of specific Boolean functions
M. Yu. Romanov
186
In memory of Stanislav Nikolaevich Borisov (1930–2003)
M. K. Kerimov
189
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021